Commentary: New insights into the risk factors of contrast-induced encephalopathy.

@article{Yu2011CommentaryNI,
  title={Commentary: New insights into the risk factors of contrast-induced encephalopathy.},
  author={Jennifer Jong-Hwa Yu and George D Dangas},
  journal={Journal of endovascular therapy : an official journal of the International Society of Endovascular Specialists},
  year={2011},
  volume={18 4},
  pages={545-6}
}
Contrast-induced encephalopathy (CIE) is a rare, transient phenomenon associated with the use of intravascular radiocontrast media. Neurological signs usually develop within hours of exposure, and the prognosis is generally good even in severe cases including coma, with spontaneous resolution in neurological status usually occurring over a period of days. In this issue of JEVT, Chisci et al. describe a case of encephalopathy in a patient who underwent back-to-back percutaneous coronary… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-9 of 9 references

A case of contrast-induced encephalopathy using iodixanol

  • E Chisci, F Setacci, G de Donato
  • J Endovasc Ther
  • 2011
Highly Influential
6 Excerpts

Similar Papers

Loading similar papers…